Suivre
Yazid GOUARI
Yazid GOUARI
École Normale Supérieure, Mostaganem
Adresse e-mail validée de univ-mosta.dz
Titre
Citée par
Citée par
Année
Application of fractional calculus on a new differential problem of duffing type
Y Gouari, Z Dahmani, I Jebril
Advances in Mathematics: Scientific Journal 9 (12), 10989-11002, 2020
272020
A nonlocal multi‐point singular fractional integro‐differential problem of Lane–Emden type
Y Gouari, Z Dahmani, MZ Sarikaya
Mathematical Methods in the Applied Sciences 43 (11), 6938-6949, 2020
202020
Extension of a method for solving nonlinear evolution equations via conformable fractional approach
Z Dahmani, A Anber, Y Gouari, M Kaid, I Jebril
2021 International Conference on Information Technology (ICIT), 38-42, 2021
152021
Fractional singular differential systems of Lane–Emden type: existence and uniqueness of solutions
Y Gouari, Z Dahmani, SE Farooq, F Ahmad
Axioms 9 (3), 95, 2020
122020
A generalized sequential problem of Lane-Emden type via fractional calculus
Y Gouari, Z Dahmani, A Ndiaye
Moroccan Journal of Pure and Applied Analysis 6 (2), 168-183, 2020
112020
Uniqueness of solutions, stability and simulations for a differential problem involving convergent series and time variable singularities
Y Gouari, Z Dahmani, MM Belhamiti, MZ Sarikaya
Rocky Mountain Journal of Mathematics 53 (4), 1099-1116, 2023
42023
Unique solutions, stability and travelling waves for some generalized fractional differential problems
M Rakah, Y Gouari, RW Ibrahim, Z Dahmani, H Kahtan
Applied Mathematics in Science and Engineering 31 (1), 2232092, 2023
32023
Stability of solutions for two classes of fractional differential equations of Lane-Emden type
Y Gouari, Z Dahmani
Journal of Interdisciplinary Mathematics 24 (8), 2087-2099, 2021
32021
A Sequential Differential Problem With Caputo and Riemann Liouville Derivatives Involving Convergent Series
Y GOUARİ, M RAKAH, Z DAHMANİ
Advances in the Theory of Nonlinear Analysis and its Application 7 (2), 319-335, 2023
22023
Solvability for a class of nonlocal singular fractional differential equations of Lane Emden type
Y Gouari, Z Dahmani
Journal of Interdisciplinary Mathematics 24 (5), 1221-1240, 2021
22021
A Fractional BVP Problem and Some Travelling Waves.
M RAKAH, Z DAHMANI, Y GOUARI
International Journal of Open Problems in Computer Science & Mathematics 16 (4), 2023
2023
SOLVABILITY FOR A CLASS OF FDES WITH SOME (e₁, e₂, θ)-NONLOCAL ANTI PERIODIC CONDITIONS AND ANOTHER CLASS OF KDV BURGER EQUATION TYPE
I Jebril, Y GOUARI, M RAKAH, Z DAHMANI
Nonlinear Functional Analysis and Applications, 1017-1034, 2023
2023
The Teaching of Geometry between Pure Rational Sciences and Experimental Physics in Algerian Secondary Education
M Bouguerra, N Tamar, Y Gouari
مجلـة البحوث التربوية والتعليمية 12 (1), 781-796, 2023
2023
The Teaching of Geometry between Pure Rational Sciences and Experimental Physics in Algerian Secondary Education
M Bouguerra, N Tamar, Y Gouari
مجلـة البحوث التربوية والتعليمية 12 (1), 781-796, 2023
2023
New problem of Lane Emden type via fractional calculus
A Ndiaye, Y Gouari, Z Dahmani
Journal of Interdisciplinary Mathematics 26 (No. 2), 145–161, 2023
2023
ON CERTAIN SINGULAR BOUNDARY VALUE PROBLEMS AND INTEGRAL INEQUALITIES
Y GOUARI
UNIVERSITY OF MOSTAGANEM, 0
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–16